Journal: Appl. Math. Lett.

Volume 15, Issue 8

917 -- 924Moffak Benchohra, Johnny Henderson, Sotiris K. Ntouyas. Impulsive neutral functional differential inclusions in Banach spaces
925 -- 930Jiahong Wu. The 2D dissipative quasi-geostrophic equation
931 -- 935Patrizio Frosini. A note on the representability of compact sets by real sequences
937 -- 943Xiaoming He, WeiGao Ge, Mingshu Peng. Multiple positive solutions for one-dimensional p-Laplacian boundary value problems
945 -- 953Geoffrey D. Dietz, David E. Dobbs. Limiting values of the variance and the moments of the dimension of a sum or intersection of random vector subspaces
955 -- 960Andrei Korobeinikov, Graeme C. Wake. Lyapunov functions and global stability for SIR, SIRS, and SIS epidemiological models
961 -- 967Josef Málek, Jindrich Necas, K. R. Rajagopal. Global existence of solutions for flows of fluids with pressure and shear dependent viscosities
969 -- 973Frank Harary, Gopal Gupta. A constraint logic programming approach for generating all perfect matchings
975 -- 979Yuming Chen. All solutions of a class of difference equations are truncated periodic
981 -- 985Ali Messaoudi. Tribonacci multiplication
987 -- 993Hon-Wah Tam, Xing-Biao Hu. Soliton solutions and Bäcklund transformation for the Kupershmidt five-field lattice: a bilinear approach
995 -- 999Andreas W. M. Dress. Proper gromov transforms of metrics are metrics
1001 -- 1004Stefan Grünewald. Harmonic trees
1005 -- 1011Jialin Hong, Meng-Zhao Qin. Multisymplecticity of the centred box discretization for hamiltonian PDEs with m >= 2 space dimensions
1013 -- 1017Messaoud Boulbrachene. Optimal Linfinity-error estimate for variational inequalities with nonlinear source terms
1019 -- 1023Weixi Shen, Songmu Zheng. Maximal attractors for the phase-field equations of penrose-fife type
1025 -- 1033Qi-Ru Wang. Oscillation criteria for first-order neutral differential equations
1035 -- 1041Swanhild Bernstein. Multidimensional inverse-scattering and clifford analysis

Volume 15, Issue 7

785 -- 791Yong Zhou. Existence of nonoscillatory solutions of higher-order neutral difference equations with general coefficients
793 -- 801Changming Ding, Sam B. Nadler Jr.. The periodic points and the invariant set of an small epsilon, Greek-contractive map
803 -- 805B. Sri Padmavati, T. Amaranath. A note on decomposition of solenoidal fields
807 -- 813Alexander V. Bobylev, Carlo Cercignani. The inverse laplace transform of some analytic functions with an application to the eternal solutions of the Boltzmann equation
815 -- 818Y. Yavin. Modelling of the motion of a disk rolling on a smooth rigid surface
819 -- 823Jorge Iván Castaño, Lucas Jódar, Enrique Ponsoda, Jose Albeiro Sánchez. Continuous numerical solution of coupled parabolic initial value problems
825 -- 832Murat Adivar, Elgiz Bairamov. Spectral singularities of the nonhomogeneous Sturm-Liouville equations
833 -- 836Nuh Aydin, Irfan Siap. New quasi-cyclic codes over F5
837 -- 844Ramesh C. Gupta. Reliability of a k out of n system of components sharing a common environment
845 -- 854Krishnan Balachandran, J. Y. Park, M. Chandrasekaran. Nonlocal Cauchy problem for delay integrodifferential equations of Sobolev type in Banach spaces
855 -- 860Dietmar Cieslik, Andreas W. M. Dress, Walter M. Fitch. Steiner s problem in double trees
861 -- 865Sebastian Böcker. Exponentially many supertrees
867 -- 874Yong Zhou, B. G. Zhang. Existence of nonoscillatory solutions of higher-order neutral differential equations with positive and negative coefficients
875 -- 879Stephen Tse, Verónica Dahl. Learning and using mathematics software the natural way
881 -- 884Horst Martini, Walter Wenzel. Tetrahedra are not reduced
885 -- 891Cristina Jordán, Juan R. Torregrosa, Ana M. Urbano. r-Numbers completion problems of partial upper canonical form II
893 -- 895Gordon G. Cash. Relationship between the Hosoya polynomial and the hyper-Wiener index
897 -- 902Syed Ikram A. Tirmizi, Edward H. Twizell. Higher-order finite-difference methods for nonlinear second-order two-point boundary-value problems
903 -- 906Yongqing Li, Zhaoli Liu. Perturbations of symmetric eigenvalue problems
907 -- 911Fred J. Molz III, George J. Fix III, Silong Lu. A physical interpretation for the fractional derivative in Levy diffusion
913 -- 916Abhay K. Gaur. Banach-valued probability measures

Volume 15, Issue 6

655 -- 659Eduardo Liz, Juan Bosco Ferreiro. A note on the global stability of generalized difference equations
661 -- 669Arnaud Debussche, Laurent Di Menza. Numerical resolution of stochastic focusing NLS equations
671 -- 675Rafael Bru, Carmen Coll, Nestor Javier Thome. Symmetric singular linear control systems
677 -- 684Cristina Jordán, Juan R. Torregrosa, Ana M. Urbano. Inverse M-matrix completion problem with zeros in the inverse completion
685 -- 691Cristina Jordán, Juan R. Torregrosa, Ana M. Urbano. r-Numbers completion problems of partial upper canonical form I
693 -- 696M. J. Rodriguez, M. D. Roselló, S. Jerez, Lucas Jódar. Solving Dirichlet s problem in a rectangle for separate variable coefficient elliptic equations
697 -- 701Daniel Lesnic. The Cauchy problem for the wave equation using the decomposition method
703 -- 708Carles Padró, Germán Sáez. Taking cube roots in :::Zm:::
709 -- 720Bassan Targui, Mondher Farza, Houbekeur Hammouri. Constant-gain observer for a class of multi-output nonlinear systems
721 -- 726Michel Fournié. Numerical discretization of energy-transport model for semiconductors using high-order compact schemes
727 -- 734Tao Pan, Hongxoa Liu. Asymptotic behaviors of the solution to an initial-boundary value problem for scalar viscous conservation laws
735 -- 741Xie Ping Ding, Jong Yeoul Park, Il Hyo Jung. Existence of solutions for nonlinear inequalities in G-convex spaces
743 -- 747Lorenzo Héctor Juárez, Roland Glowinski, B. Montgomery Pettitt. Numerical simulation of the sedimentation of a tripole-like body in an incompressible viscous fluid
749 -- 754Daniel A. Schult, Cyndi A. Spade, Vladimir A. Volpert. Dopant distribution in isothermal frontal polymerization
755 -- 760Gang Bao, Karim Ramdani. Resonant frequencies for diffraction gratings
761 -- 766H. Bevan Thompson, Christopher C. Tisdell. Boundary value problems for systems of difference equations associated with systems of second-order ordinary differential equations
767 -- 774Chuan Jen Chyan, John L. Henderson. Positive solutions of 2m:::th:::-order boundary value problems
775 -- 780Juan Carlos Jimenez. A simple algebraic expression to evaluate the local linearization schemes for stochastic differential equations
781 -- 784Blaz Zmazek, Janez Zerovnik. Behzad-Vizing conjecture and Cartesian-product graphs

Volume 15, Issue 5

521 -- 526Chengjian Zhang, Gen Sun. The discrete dynamics of nonlinear infinite-delay-differential equations
527 -- 532Yawvi A. Fiagbedzi. Finite-dimensional representation of delay systems
533 -- 540Liping Huang, Wasin So. Quadratic formulas for quaternions
541 -- 546Shi-Hai Dong, Renato Lemus. The overlap integral of three associated Legendre polynomials
547 -- 552David A. Edwards, Seth A. Jackson. Testing the validity of the effective rate constant approximation for surface reaction with transport
553 -- 560H. Yang, J. Yu. Essential components of the set of weakly Pareto-Nash equilibrium points
561 -- 565Weifan Wang, Ko-Wei Lih. Choosability and edge choosability of planar graphs without five cycles
567 -- 573Jian-Guo Si, Xin-Ping Wang, Wei-Nian Zhang. Analytic invariant curves for a planar map
575 -- 583Daqing Jiang. Multiple positive solutions for boundary value problems of second-order delay differential equations
585 -- 590D. Erdem, Varga K. Kalantarov. A remark on nonexistence of global solutions to quasi-linear hyperbolic and parabolic equations
591 -- 597Hong Bum Il, Nahmwoo Hahm. Approximation order to a function in Image(Image) by superposition of a sigmoidal function
599 -- 606Andrew J. Bernoff, Thomas P. Witelski. Linear stability of source-type similarity solutions of the thin film equation
607 -- 613Agamirza E. Bashirov, S. Ugural. Representation of systems disturbed by wide band noise
615 -- 621Xiaojing Yang. Generalized form of Hurwitz-Routh criterion and Hopf bifurcation of higher order
623 -- 626Zhongfu Zhang, Linzhong Liu, Jianfang Wang. Adjacent strong edge coloring of graphs
627 -- 632Stefano De Marchi. Polynomials arising in factoring generalized Vandermonde determinants II: A condition for monicity
633 -- 639Gheorghe Isac, Ahmed Ould Bahya. Full nuclear cones associated to a normal cone. Application to Pareto efficiency
641 -- 647Sehie Park. Remarks on acyclic versions of generalized von Neumann and Nash equilibrium theorems

Volume 15, Issue 4

389 -- 393Kambiz Farahmand, Alexander Grigorash. Expected density of complex zeros of random hyperbolic polynomials
395 -- 399Miguel A. Hernández, M. Jóse Rubio. The Secant method for nondifferentiable operators
401 -- 407George L. Karakostas, P. Ch. Tsamatos. Sufficient conditions for the existence of nonnegative solutions of a nonlocal boundary value problem
409 -- 414Abdelkader Boucherif. First-order differential inclusions with nonlocal initial condition
415 -- 421Ana Carpio. Wavefronts for discrete two-dimensional nonlinear diffusion equations
423 -- 428Wendi Wang. Global behavior of an SEIRS epidemic model with time delays
429 -- 434José Emilio Enrique Navarro, Lucas Jódar, María Vicenta Ferrer. Constructing eigenfunctions of strongly coupled parabolic boundary value systems
435 -- 438Soon-Mo Jung, Prasanna K. Sahoo. Stability of a functional equation for square root spirals
439 -- 444Ravi P. Agarwal, Donal O Regan. Countably P-Concentrative Pairs and the coincidence index
445 -- 451Daqing Jiang, Ravi P. Agarwal. A uniqueness and Existence theorem for a singular third-order boundary value Problem on [0, infinity)
453 -- 458Ricardo Berlanga, Javier F. Rosenblueth. Jacobi s condition for singular extremals: An extended notion of conjugate points
459 -- 463Bilal Chanane. Fliess series approach to the computation of the eigenvalues of fourth-order Sturm-Liouville problems
465 -- 471Takao Nambu. Enhancement of stability of linear parabolic systems by static feedback
473 -- 479Ramón Quintanilla. Uniqueness in exterior domains for the generalized heat conduction
481 -- 487José Luis Morales. A numerical study of limited memory BFGS methods
489 -- 493Juan J. Nieto. Impulsive resonance periodic problems of first order
495 -- 503Samir Karaa, Jun Zhang. A note on convergence of line iterative methods for a nine-point matrix
505 -- 511Edward J. Dean, Roland Glowinski, Jacques-Louis Lions. An operator splitting approach to multilevel methods
513 -- 519K. Jayakumar, R. N. Pillai. A class of stationary Markov processes

Volume 15, Issue 3

259 -- 263Wan-Tong Li, Sui-Sun Cheng. An oscillation criterion for nonhomogeneous half-linear differential equations
265 -- 269Arturo de Pablo, Fernando Quirós, Julio D. Rossi. Nonsimultaneous quenching
271 -- 274V. Sundarapandian. A necessary condition for local asymptotic stability of discrete-time nonlinear systems with parameters
275 -- 277V. Sundarapandian. Global asymptotic stability of nonlinear cascade systems
279 -- 283Sandi Klavzar, Petra Zigert. A min-max result on catacondensed benzenoid graphs
285 -- 291Angelo Morro. Modelling of optically active electromagnetic media
293 -- 298Boris Mirkin, Ilya B. Muchnik. Induced layered clusters, hereditary mappings, and convex geometries
299 -- 303A. K. Gupta, D. G. Kabe. Some generalized multiple integrals involving zonal polynomials
305 -- 308S. Stevo. The recursive sequence xn+1 = g(xn, xn-1)/(A + xn)
309 -- 314Aldo Tagliani. Entropy estimate of probability densities having assigned moments: Hausdorff case
315 -- 320M. A. Noor. Modified projection method for pseudomonotone variational inequalities
321 -- 325Daoyi Xu, Hongyong Zhao. Invariant set and attractivity of nonlinear differential equations with delays
327 -- 331Ouayl Chadli, Yungyen Chiang, Jen-Chih Yao. Equilibrium problems with lower and upper bounds
333 -- 338François Dubeau, Jamila Karrakchou. State-dependent impulsive delay-differential equations
339 -- 345Robert A. Gatenby, Philip K. Maini, Edward T. Gawlinski. Analysis of tumor as an inverse problem provides a novel theoretical framework for understanding tumor biology and therapy
347 -- 354Olivier D. Lafitte. Existence and positivity of a system k- with a production term of the Rayleigh-Taylor type
355 -- 360Vladimir Kolmanovskii, Leonid E. Shaikhet. Some peculiarities of the general method of Lyapunov functionals construction
361 -- 365Jiu Ding. Minimal distance upper bounds for the perturbation of least squares problems in Hilbert spaces
367 -- 370Mustafa Ç. Pinar. A global error bound for quadratic perturbation of linear programs
371 -- 379Bing Liu, Jian She Yu. Note on third-order boundary value problem for differential equations with deviating arguments
381 -- 387Azmy S. Ackleh, H. T. Banks, Gabriella A. Pinter. A nonlinear beam equation

Volume 15, Issue 2

131 -- 135Pierre Degond, Axel Klar. A relaxation approximation for transport equations in the diffusive limit
137 -- 140George A. Constantinides, Gerhard J. Woeginger. The complexity of multiple wordlength assignment
141 -- 146V. Sundarapandian. Stabilizability and a separation principle for periodic orbits
147 -- 151Boris Mirkin, Ilya B. Muchnik. Layered clusters of tightness set functions
153 -- 157George A. Anastassiou, Vassilis G. Papanicolaou. Probabilistic inequalities and remarks
159 -- 162Juntang Ding. Blow-up of solutions for a class of semilinear reaction diffusion equations with mixed boundary conditions
163 -- 166Kholmatzhon Kh. Imomnazarov, A. Kh. Matevosyan. The diffraction of a nonstationary SH-wave on a semi-infinite crack in a porous elastic medium
167 -- 172Hans Peter Wolfram Gottlieb. Exact solution of a Stefan problem in a nonhomogeneous cylinder
173 -- 179Juan J. Nieto. Differential inequalities for functional perturbations of first-order ordinary differential equations
181 -- 185Deren Han, Hong K. Lo. A new stepsize rule in He and Zhou s alternating direction method
187 -- 191Valentin E. Brimkov, Stefan S. Dantchev. An alternative to Ben-Or s lower bound for the knapsack problem complexity
193 -- 196Yu-Ru Syau, Chinyao Low, Tai-Hsi Wu. A note on convex fuzzy processes
197 -- 202Jichun Li. Finite element analysis for a nonlinear diffusion model in image processing
203 -- 210Mingshu Peng, WeiGao Ge, Qianli Xu. Preservation of nonoscillatory behavior of solutions of second-order delay differential equations under impulsive perturbations
211 -- 216Ruyun Ma. Existence and uniqueness of solutions to first-order three-point boundary value problems
217 -- 225Tom E. Simos. Exponentially-fitted Runge-Kutta-Nystro m method for the numerical solution of initial-value problems with oscillating solutions
227 -- 232Qingliu Yao, Yuqiang Feng. The existence of solution for a third-order two-point boundary value problem
233 -- 237Wenchang Sun, Xingwei Zhou. Average sampling in spline subspaces
239 -- 250P. M. Jordan, Ashok Puri. Qualitative results for solutions of the steady fisher-KPP equation
251 -- 256Alexey S. Matveev, Andrey V. Savkin. Limit cycles in switched single-server flow networks
257 -- 0Kholmatzhon Kh. Imomnazarov. The movement of bubbles in a vibrating liquid: Applied Mathematics Letters 13(4) 49-50, 2000

Volume 15, Issue 1

1 -- 5Mehmet Cem Ece, E. Büyük. Similarity solutions for free convection to power-law fluids from a heated vertical plate
7 -- 10Wasfi S. Kafri. Robust D-stability
11 -- 16Burkhard Morgenstern. A simple and space-efficient fragment-chaining algorithm for alignment of DNA and protein sequences
25 -- 28Benito Hernández-Bermejo. Stability conditions and Liapunov functions for quasi-polynomial systems
29 -- 34Maria Groppi, Giampiero Spiga. The linear Boltzmann equation with inelastic scattering
35 -- 39Wenming Zou. Solitary waves of the generalized Kadomtsev-Petviashvili equations
41 -- 46Naihua Xiu, Jianzhong Zhang. A characteristic quantity of P-matrices
47 -- 53Natalia Borovykh, Driss Drissi, Marc Nico Spijker. A bound on powers of linear operators, with relevance to numerical stability
55 -- 58John A. Adam. Healing times for circular wounds on plane and spherical bone surfaces
59 -- 62John A. Adam. The effect of surface curvature on wound healing in bone
63 -- 69Shigeyoshi Owa, Mamoru Nunokawa, Hitoshi Saitoh, Hari M. Srivastava. Close-to-convexity, starlikeness, and convexity of certain analytic functions
71 -- 75Chiu-Ya Lan, Chi-Kun Lin. Renormalization in dispersive and dissipative equation
77 -- 82Muhammad Aslam Noor. Iterative methods for generalized variational inequalities
83 -- 87Michael L. Frankel, Victor Roytburd. Finite-dimensional attractors for a free boundary problem with a kinetic condition
89 -- 94Mark J. Kaiser. The polygonal containment model
95 -- 99Gilles Carbou, Pierre Fabrie, Frank Jochmann. A remark on the weak /omega-limit set for micromagnetism equation
101 -- 107P. Biler J. Dolbeault, M. J. Esteban. Intermediate asymptotics in L1 for general nonlinear diffusion equations
109 -- 114Byung Soo Lee, Gue Myung Lee, Suk-Jin Lee. Variational-type inequalities for (omega, theta, delta)-pseudomonotone-type set-valued mappings in nonreflexive Banach spaces
115 -- 119M. Consuelo Casabán, Lucas Jódar, José Albeiro Sánchez Cano. Stable numerical solution of strongly coupled mixed diffusion problems
121 -- 125Guozhen Li. The existence theorems of the random solutions for random Hammerstein equation with random kernel (II)
127 -- 0Glenn Ledder, John D. Logan. Corrigendum to "Contamination and remediation waves in a filtration model" : Applied Mathematics Letters 13(7) 75-84, 2000
129 -- 0M. Rahman. Erratum to Fourier-transform solution to the problem of steady-state transonic motion of a line load across the surface of an elastic half-space (The corrected Cole-Huth solution) : Applied Mathematics Letters 14(4) 437-441, 2001